MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 52MM MEDIUM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 52MM MEDIUM NECK; HIP COMPONENT
Model Number 38015200
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Paralysis (1997); Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient was revised due to mom complications: pain and elevated cobalt and chromium levels.

Brand Name
CONSERVE® BFH® HEAD 52MM MEDIUM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8753999
Report Number3010536692-2019-00874
Device Sequence Number16729085
Product Code KWA
UDI-Device IdentifierM684380152001
UDI-PublicM684380152001
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38015200
Device Catalogue Number38015200
Device Lot Number01467807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;